Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child suffering from frequent URTI. Not cured by foracort 100 mg inhaler. How to improve this problem?

User rating for this question
Answered by

Practicing since : 2003
Answered : 588 Questions
my 4 and half years old son frequently have URTI. On the recommendation of doctor we have started giving him foracort 100 mg inhaler also. he is using inhaler since one year. he takes two puffs twice a day..still his condition worsen during change of weather that is from august to march..i have started giving him Romilast 4 mg once a day...does this tablet have side effects?he faces wheezing problem. there is no family history of asthma only my father in law suffered from sever bronchitis at the last stage before his death. we live in delhi which is a polluted city. plz guide wht can help to improve his health and wht should be avoided?
Posted Sat, 17 Nov 2012 in Asthma and Allergy
Answered by Dr. Gyanshankar Mishra 17 minutes later
Thanks for posting the query on XXXXXXX
After going through your query, i would like to comment the following:

1. Your child seems to be suffering from childhood asthma.

2. A clinical evaluation by a pediatrician / pulmonologist is required. Certain investigations are also indicated like chest xray pa view and serum IgE levels.

3. The treatment seems to be satisfactory with foracort inhaler and romilast does not have significant side effects.

4. If inspite of this her breathlessness is not controlled then oral bronchodilator tablets and oral steroids may have to be added. Any secondary respiratory infection needs to be treated. If there is associated cold/ sneezing then antihistaminics and nasal spray needs to be started.

5. Also yearly flu vaccinations will help reduce the incidence of respiratory infections in her.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor